# SDR NSVA2011032

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N191WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 6,696 hours, 6,601 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LIGHT ILLUMINATED, AIRCRAFT DEPRESSURIZED DURING INITIAL CLIMB.  RECEIVED LIGHT AT 2000 FT AND CLIMBED TO 4000.  RETURNED TO YOW.  FOUND AFT CARGO DOOR HANDLE NOT PUSHED IN AND BLOW OUT PLATE NEEDING SECURING. DEFERRED AUTO AND MAUAL PRESSURIZATION.  PERFORMED PRESSURIZATION OPERATIONAL CHECKS - OPS CHECKED GOOD.
